About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 673869, 11 pages
http://dx.doi.org/10.1155/2014/673869
Research Article

State-Feedback Stabilization for Stochastic High-Order Nonlinear Systems with Time-Varying Delays

1School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China
2School of Civil and Architecture Engineering, Anyang Institute of Technology, Anyang 455000, China

Received 15 June 2013; Revised 3 September 2013; Accepted 12 December 2013; Published 30 January 2014

Academic Editor: Shawn X. Wang

Copyright © 2014 Fangzheng Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangzheng Gao, Zheng Yuan, and Fushun Yuan, “State-Feedback Stabilization for Stochastic High-Order Nonlinear Systems with Time-Varying Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 673869, 11 pages, 2014. doi:10.1155/2014/673869